Journal of Pharmacology and Pharmacotherapeutics

CASE REPORT
Year
: 2015  |  Volume : 6  |  Issue : 2  |  Page : 114--115

Olanzapine-induced tender pitting pre-tibial edema


Kaliaperumal Mathan, Venkatesan Muthukrishnan, Vikas Menon 
 Department of Psychiatry, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India

Correspondence Address:
Vikas Menon
Department of Psychiatry, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry - 605 006
India

Antipsychotic-induced edema is uncommonly encountered in clinical practice. We report a case of tender pitting pre-tibial edema with olanzapine in a woman with no medical comorbidities. The peculiar distribution of edema resulted in diagnostic confusion necessitating specific investigations. Eventually, the edema resolved following complete stoppage of the drug, but caused distress to the patient and the caregiver.


How to cite this article:
Mathan K, Muthukrishnan V, Menon V. Olanzapine-induced tender pitting pre-tibial edema.J Pharmacol Pharmacother 2015;6:114-115


How to cite this URL:
Mathan K, Muthukrishnan V, Menon V. Olanzapine-induced tender pitting pre-tibial edema. J Pharmacol Pharmacother [serial online] 2015 [cited 2020 Apr 9 ];6:114-115
Available from: http://www.jpharmacol.com/article.asp?issn=0976-500X;year=2015;volume=6;issue=2;spage=114;epage=115;aulast=Mathan;type=0